# SDR FDEA202403150293

- Difficulty date: March 15, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 74,064 hours, 28,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N8326U2
- Condition: Corroded
- Location: Bs 1320-1350
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREASE BEAM HAS CORROSION, BETWEEN STA 1320-1350 NEXT TO R-3 DOOR.  REMOVED CORROSION IAW B757 SRM 51-10-02-0G AT CHORD, OUT OF LIMTIS IAW B757 SRM 53-60-  13-1A DETAIL VIII, REMOVED AND REPLACED CHORD ON R\H STA 1300 TO 1400 RBL 64. IAW B757   SRM 51-40-02-0G AND B DWG# 146N8326 REV C.     MAJOR REPAIR
